American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 99 found      Go to page: 1 2 3 4

[61] W. R. Madych and S. A. Nelson. Spherical quadrature and inversion of Radon transforms . Proc. Amer. Math. Soc. 95 (1985) 453-457. MR 806086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Deborah Tepper Haimo. The dual Weierstrass-Laguerre transform . Trans. Amer. Math. Soc. 290 (1985) 597-613. MR 792814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] C. L. Frenzen and R. Wong. A note on asymptotic evaluation of some Hankel transforms . Math. Comp. 45 (1985) 537-548. MR 804942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Alexander Hertle. On the injectivity of the attenuated Radon transform . Proc. Amer. Math. Soc. 92 (1984) 201-205. MR 754703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Deborah Tepper Haimo. Inversion and representation for the Poisson-Laguerre transform . Proc. Amer. Math. Soc. 91 (1984) 559-567. MR 746090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Richard Askey and Mourad Ismail. Recurrence relations, continued fractions, and orthogonal polynomials. Memoirs of the AMS 49 (1984) MR 743545.
Book volume table of contents

[69] J. N. Pandey. The Hilbert transform of Schwartz distributions . Proc. Amer. Math. Soc. 89 (1983) 86-90. MR 706516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] K. Soni. Asymptotic expansion of the Hankel transform with explicit remainder terms. Quart. Appl. Math. 40 (1982) 1-14. MR 652045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Alexander Hertle. A characterization of Fourier and Radon transforms on Euclidean space . Trans. Amer. Math. Soc. 273 (1982) 595-607. MR 667162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ernst Adams. On weighted norm inequalities for the Hilbert transform of functions with moments zero . Trans. Amer. Math. Soc. 272 (1982) 487-500. MR 662048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] V. Belevitch and J. Boersma. On Stieltjes integral transforms involving $\Gamma $-functions . Math. Comp. 38 (1982) 223-226. MR 637300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] A. M. Cormack. The Radon transform on a family of curves in the plane. II . Proc. Amer. Math. Soc. 86 (1982) 293-298. MR 667292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] David A. Weinberg. The Hilbert transform and maximal function for approximately homogeneous curves . Trans. Amer. Math. Soc. 267 (1981) 295-306. MR 621989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] N. E. Aguilera. Maximal operators associated to radial functions in $L\sp{2}({\bf R}\sp{2})$ . Proc. Amer. Math. Soc. 80 (1980) 283-286. MR 577760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner. Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”. Bull. Amer. Math. Soc. 84 (1978) 691. MR 0490033.
Abstract, references, and article information   
View Article: PDF

[80] James V. Peters. Analytic multipliers of the Radon transform . Proc. Amer. Math. Soc. 72 (1978) 485-491. MR 509239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jun-ichi Igusa. A remark on zeta functions . Trans. Amer. Math. Soc. 245 (1978) 419-429. MR 511420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner. Practical and mathematical aspects of the problem of reconstructing objects from radiographs. Bull. Amer. Math. Soc. 83 (1977) 1227-1270. MR 0490032.
Abstract, references, and article information   
View Article: PDF

[83] S. K. Pichorides. On the conjugate of bounded functions. Bull. Amer. Math. Soc. 81 (1975) 143-144. MR 0352856.
Abstract, references, and article information   
View Article: PDF

[84] Kevin F. Clancey. On finite Hilbert transforms . Trans. Amer. Math. Soc. 212 (1975) 347-354. MR 0377598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. R. Coifman and Yves Meyer. On commutators of singular integrals and bilinear singular integrals . Trans. Amer. Math. Soc. 212 (1975) 315-331. MR 0380244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] James T. Burnham. Relative completions of $A$-Segal algebras. Bull. Amer. Math. Soc. 81 (1975) 125-127. MR 0361785.
Abstract, references, and article information   
View Article: PDF

[87] Frank M. Cholewinski and Deborah Tepper Haimo. The $\mathcal{C}$-Borel transform . Proc. Amer. Math. Soc. 42 (1974) 445-451. MR 0330946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Benjamin Muckenhoupt and Richard L. Wheeden. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$ . Trans. Amer. Math. Soc. 191 (1974) 95-111. MR 0387973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Stanton Philipp. Hankel transforms and GASP . Trans. Amer. Math. Soc. 176 (1973) 59-72. MR 0316978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform . Trans. Amer. Math. Soc. 176 (1973) 227-251. MR 0312139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia